# SDR TRBA2011041

- Difficulty date: April 18, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N348AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 349
- Aircraft time: 32,485 hours, 36,127 cycles
- System (JASC): 3400 · Navigation System
- Part: Fdau
- Condition: Burned
- Location: E/E Bay
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ELECTRICAL ODOR AND SMOKE FELT DURING CLIMB AT 7,000 FT.  DIVERTED AND EMERGENCY WAS DECLARED. DURING INSPECTION OF LT AVIONICS RACK FOUND FDAU ON SHELF 81VU BURNED. REMOVED AND REPLACED FDAU IAW ATR 72 JIC 31-31-81. PERFORMED FDAU OPS CHECK IAW ATR JIC 31-31-00-OPT-10000. ALSO REMOVED AND REPLACED THE THREE AXIS ACCELEROMETER IAW ATR 72 JIC 31-31-21 AS PRECAUTIONARY MEASURE. AWAITING AML FROM DFW FOR PARTS REPLACEMENT INFOMATION.
